# SDR ASOA201705101577

- Difficulty date: May 10, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 31,196 hours, 22,519 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313543
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 310 FRAME CORRODED BETWEEN STR 27-26R. REMOVED CORROSION AND DAMAGED RIVETS. INSTALLED SERVICEABLE RIVETS AND RESTORED FINISH PER ECTC REO 670-53-21-1308.
